# SDR 2015FA0000207

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Aircraft: N93613
- Make and model: Univar 415C
- Aircraft serial: 936
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN A DISASSEMBLED CONDITION FOR REPAIR/RESTORATION.  WHILE INSPECTING THE ACFT IAW AD 02-26-02 AND SB 31, A CRACK WAS DETECTED IN THE FORWARD TOP MAIN SPAR CAP END ON THE RT SIDE WING STUB WHERE THE RT FWD WING ATTACH POINT IS LOCATED.  CRACKS WERE ALSO DETECTED IN THE OTBD RIB OF THE LT AND RT WING STUB.  THE CRACKS ARE IN THE FORWARD TOP SECTION OF EACH RIB WHERE THEY ATTACH TO THE FWD MAIN SPAR.  THIS IS THE AREA OF THE FORWARD WING ATTACH AND LANDING GEAR ATTACH TO THE SPAR.  THE CRACK IN THE RIBS ARE IN THE SAME AREA WHERE THE RIB ATTACHES TO THE SPAR.  THE DAMAGE APPEARS TO BE FROM HARD LANDING AND/OR TAXIING OVER ROUGH TERRAIN.  FROM THE APPEARANCE, THE CRACKS HAD BEEN THERE FOR A LONG PERIOD OF TIME AND WERE COVERED OVER WITH PAINT, MAKING THEM HARD TO DETECT.  THE ACFT WAS PAINTED WITH THE WINGS REMOVED, COVERING UP MUCH OF THE AFFECTED AREA.  SUGGESTED THAT AD 02-26-02 AND SB 31/31A BE REVISED OR A NEW AD/SB BE ISSUED TO EMPHASIZE INSPECTION OF THIS AREA WHERE THE LANDING GEAR STRUCTURE TIES INTO THE FORWARD MAIN SPAR.  THIS IS A CRITICAL AREA FOR AN ACFT OF THIS AGE WITH OPERATIONS FROM ROUGH TERRAIN AND HARD LANDINGS.
